# SDR IPXA13676664

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 45,377 hours, 14,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52405
- Condition: Corroded
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, FOUND CORROSION ON RBL 11, SEAT TRACK AT BS 530.  REPAIRED IAW SRM 767-300F, SRM 53-00-52, REPAIR 9, REV 55.
